# SDR AALA2018071869051

- Difficulty date: July 15, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 47,643 hours, 30,745 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 210TS07Y01
- Part serial: 2480
- Condition: Faulty
- Location: Mlg
- Part time: 47,639 hours, 30,743 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR CONTROL INTERFACE FAULTED.  EMERGENCY WAS DELCARED. RETURNED TO DEPARTURE.  AIRCRAFT WAS GROUNDED. REPLACED LANDING GEAR HANDLE ASSEMBLY.  OPS AND BITE CHECKED GOOD IAW MM 32-69-00-740-001A, & 32-31-11-400-001A.
